# SDR SIMA20210618001

- Difficulty date: June 18, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 39,550 hours, 35,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHT INOP-C/A-RAR AFT OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A NO FIX. RAR OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-07-000-802-A AND 33-50-07-400-802-A. OPC GOOD. END
